# SDR FDEA201405211110

- Difficulty date: May 21, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 27,829 hours, 14,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711053120700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 SPLICE FITTING BETWEEN STRINGERS 24 & 26R CRACKED.  REPAIRED IAW EO 6-5310-7-5017 PT6.  MAJOR REPAIR IAW GMM 6-2-100.
